# SDR AWXA0001605

- Difficulty date: April 9, 2001
- Submitted: April 10, 2001
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- Aircraft time: 58,842 hours, 47,687 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 65479527
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LWR CROSS BEAM CRACKED AT FWD END.  REPAIRED IAW EO 52-33-01 REV D AND SRM 51-30-2 PG 2-3 AND 51-20-1 PG 13.
